# SDR UALA2010121604592

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 59,016 hours, 20,737 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LT ENG SUFFERED A BIRDSTRIKE, RTFL.  THRUST REVERSER BLOCKER DOOR FWD SEAL TORN.  REPLACED BLOCKER DOOR.  8 FAN BLADES DAMAGED.  NOSE COWL ALSO DAMAGED.  INLET LINER HAS NUMEROUS DENTS.  REPAIRED DENTS.  FAN COWL DENTED.  FAN INLET DENTS REPAIRED PER MM.  FOUND SPACERS BETWEEN FAN EXIT GUIDE VANES DAMAGED.  R & R BROKEN EXIT GUIDE VANE SPACERS.  REMOVED 2 EXIT GUIDE VANE SPACERS. ON 2 EXIT GUIDE VANE BASES FOUND 1 WITH CRACK & 1 WITH PIECE MISSING. OK FOR SERVICE.  R & R FAN BLADES.  FAN BLADES NR 1, 2, 3, 4, 11, 15, 18, 26, 28, 29, 30, 31, 32, 33, 34, 35, 36 DAMAGED.  FAN BLADES REPLACED.  PERFORMED VIBRATION SURVEY PER JRH 2-5-6, OPS CHECKED GOOD.   ACFT RETURNED TO SERVICE.
